Current Publications

[Journal Articles] [Technical Report]


Journal Articles

1) Published


Ibrahim Rahimov and M. A. Malik,  "ASYMPTOTIC BEHAVIOR OF EXPECTED RECORD VALUES," Pakistan Journal of Statistics, vol. 20, no. 1, pp. 129-135, 2004.

      [abstract of paper] [full citable paper]


2) Accepted


Ibrahim Rahimov and M. A. Malik,  "Records Generated by Sequence of Branching Processes with Immigration," Journal of Statistical Sciences, USA, Jun. 2006.

[abstract of paper] [full citable paper]


3) Submitted

4) Under Preparation

Techical Report